Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 6, Pages 929–939 (Mi zvmmf1488)  

This article is cited in 4 scientific papers (total in 4 papers)

Numerical solution of a class of nonlinear problems in synthesis of radiating systems

P. A. Savenko

Ya. S. Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, NAS Ukraine, L'vov

Full text: PDF file (1533 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:6, 889–899

Bibliographic databases:
UDC: 519.6:535.4
MSC: Primary 78M30; Secondary 65K10, 78A46
Received: 05.05.1999

Citation: P. A. Savenko, “Numerical solution of a class of nonlinear problems in synthesis of radiating systems”, Zh. Vychisl. Mat. Mat. Fiz., 40:6 (2000), 929–939; Comput. Math. Math. Phys., 40:6 (2000), 889–899

Citation in format AMSBIB
\Bibitem{Sav00}
\by P.~A.~Savenko
\paper Numerical solution of a class of nonlinear problems in synthesis of radiating systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 6
\pages 929--939
\mathnet{http://mi.mathnet.ru/zvmmf1488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1804431}
\zmath{https://zbmath.org/?q=an:0992.78036}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 6
\pages 889--899


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1488
  • http://mi.mathnet.ru/eng/zvmmf/v40/i6/p929

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Savenko P.O., Podlevskii B.M., Tkach M.D., Andriychuk M.I., “Some classes of nonlinear synthesis problems for radiation systems: Theory and methods of solution”, Mathematical Methods in Electromagnetic Theory, Conference Proceedings, 2002, 79–86  crossref  isi  scopus
    2. Topolyuk Y.P., Voitovich N.N., “Convergence rate of iterative method for problem with free phase in case of isometric operator”, Direct and Inverse Problems of Electromagnetic and Acoustic Wave Theory, 2004, 14–17  isi
    3. Savenko P.O., Tkach M.D., “To numerical solution of problem on mean-square approximation of real nonnegative finite function with respect to two variables by module of double Fourier transformation”, 2007 6th International Conference on Antenna Theory and Techniques, Proceedings, 2007, 193–195  crossref  isi  scopus
    4. Savenko P., Tkach M., “About the branching of real solutions of the second type in synthesis problems of radiating systems with a flat aperture”, 2016 XXIst International Seminar/Workshop on Direct and Inverse Problems of Electromagnetic and Acoustic Wave Theory (DIPED) (Tbilisi, Georgia), IEEE, 2016, 157–161  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:200
    Full text:58
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021